I have developed a rash on my armpits 2 weeks after my breast augumentation.

cream and canestan. I am getting married in 3 and a half weeks! My family doctor and dermatologist are both on holidays.

Doctor Answers 2

Rash on Armpits after Breast Augmentation

Thanks for your question! This is not entirely uncommon, and is probably just a topical yeast infection. It can probably be alleviated in 1-2 weeks with topical nystatin cream. However, check with your plastic surgeon (have them physically see you and look at it) just to make sure. Best of luck to u!


Lubbock Plastic Surgeon
4.9 out of 5 stars 31 reviews

Rash under armpit

This is most likely Candidiais so mycostatin cream with help.  If not, try Lamisil cream which is more for mold rashes.

Susan Kolb, MD
Atlanta Plastic Surgeon
4.7 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.